# SDR AALA202103259014

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 22,629 hours, 9,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Rt Fwd Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR JAMMED RIGHT FORWARD DOOR. UNABLE TO ARM. FOUND GIRT BAR STUCK BEHIND HOLDING CLIP. REMOVED GIRT BAR AND INSTALLED CORRECTLY. OK FOR SERVICE PER AMM 25-66-00.
